MathSciNet Relay Station
MathSciNet bibliographic data
MR2320411 (2008c:42014) 42B20 (47B38 47G10)
Li, Xiaochun Uniform bounds for the bilinear Hilbert transforms. II. Rev. Mat. Iberoam. 22 (2006), no. 3, 1069–1126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement